| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional procode = dro.Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed "defib fault 78", "pacer fault 122" and "pacer fault 126" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction was duplicated and attributed to a faulty safety relay on the high voltage module.The device was rectified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.